Alert archive / New Jersey / Gale Watches in 2014

Gale Watch 18, NWS Philadelphia/Mount Holly

November 16, 2014

NWS Philadelphia/Mount Holly issued this gale watch at Nov 16, 2014, 3:37 AM EST. It took effect at Nov 17, 2014, 6:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 16, 2014, 3:37 AM EST (08:37 UTC)
In effect from
Nov 17, 2014, 6:00 PM EST
Expired
Nov 16, 2014, 3:36 PM EST
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

030 
WHUS71 KPHI 160837
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
337 AM EST SUN NOV 16 2014

ANZ450>452-162145-
/O.NEW.KPHI.SC.Y.0097.141117T1700Z-141117T2300Z/
/O.NEW.KPHI.GL.A.0018.141118T0300Z-141118T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
337 AM EST SUN NOV 16 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM EST MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM EST MONDAY.
A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON.

* LOCATIONS...THE NORTHERN AND CENTRAL NJ COASTAL WATERS.

* WINDS...SOUTH WIND GUSTS INCREASING TO 30 KT MONDAY AFTERNOON
  THEN SHIFTING TO WEST MONDAY EVENING WITH OCCASIONAL GUSTS UP TO
  40 KT THROUGH TUESDAY.

* SEAS...BUILDING TO 5 TO 8 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ453>455-162145-
/O.NEW.KPHI.SC.Y.0097.141117T1700Z-141117T2300Z/
/O.NEW.KPHI.GL.A.0018.141117T2300Z-141118T2200Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
337 AM EST SUN NOV 16 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM EST MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM EST MONDAY.
A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON.

* LOCATIONS...THE SOUTHERN NEW JERSEY COASTAL WATERS AS WELL AS
  THE DELAWARE ATLANTIC COASTAL WATERS. 

* WINDS...SOUTH WIND GUSTS INCREASING TO 30 KT MONDAY AFTERNOON
  THEN WIND SHIFTING TO WEST MONDAY EVENING WITH OCCASIONAL GUSTS
  UP TO 40 KT THROUGH TUESDAY.

* SEAS...BUILDING TO 4 TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ430-431-162145-
/O.NEW.KPHI.GL.A.0018.141118T0200Z-141118T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
337 AM EST SUN NOV 16 2014

...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
AFTERNOON.

* LOCATIONS...DELAWARE BAY. 

* WINDS...WEST TO NORTHWEST 15 TO 25 KT WITH OCCASIONAL GUSTS 35
  TO 40 KT BEGINNING MONDAY EVENING AND CONTINUING THROUGH TUESDAY.

* SEAS...3 TO 5 FEET...HIGHEST AT THE BAY ENTRANCE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
1 follow-up statement
052 
WHUS71 KPHI 162036
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 PM EST SUN NOV 16 2014

ANZ450>452-171000-
/O.UPG.KPHI.SC.Y.0097.141117T1700Z-141117T2300Z/
/O.NEW.KPHI.GL.W.0023.141117T1700Z-141119T1100Z/
/O.UPG.KPHI.GL.A.0018.141118T0300Z-141118T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
336 PM EST SUN NOV 16 2014

...GALE WARNING IN EFFECT FROM NOON MONDAY TO 6 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON MONDAY TO 6 AM EST
WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE
GALE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...THE NORTHERN AND CENTRAL NJ COASTAL WATERS.

* WINDS...SOUTH WIND GUSTS INCREASING TO 35 KT MONDAY AFTERNOON
  THEN SHIFTING TO WEST MONDAY EVENING WITH OCCASIONAL GUSTS UP TO
  40 KT THROUGH TUESDAY NIGHT.

* SEAS...5 TO 8 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ453>455-171000-
/O.UPG.KPHI.SC.Y.0097.141117T1700Z-141117T2300Z/
/O.NEW.KPHI.GL.W.0023.141117T1700Z-141119T1100Z/
/O.UPG.KPHI.GL.A.0018.141117T2300Z-141118T2200Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
336 PM EST SUN NOV 16 2014

...GALE WARNING IN EFFECT FROM NOON MONDAY TO 6 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON MONDAY TO 6 AM EST
WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE
GALE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...THE SOUTHERN NEW JERSEY COASTAL WATERS AS WELL AS 
  THE DELAWARE ATLANTIC COASTAL WATERS.

* WINDS...SOUTH WIND GUSTS INCREASING TO 35 KT MONDAY AFTERNOON
  THEN WIND SHIFTING TO WEST MONDAY EVENING WITH OCCASIONAL GUSTS
  UP TO 40 KT THROUGH TUESDAY NIGHT.

* SEAS...5 TO 8 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ430-431-171000-
/O.UPG.KPHI.GL.A.0018.141118T0200Z-141118T2200Z/
/O.NEW.KPHI.GL.W.0023.141117T1700Z-141119T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
336 PM EST SUN NOV 16 2014

...GALE WARNING IN EFFECT FROM NOON MONDAY TO 6 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON MONDAY TO 6 AM EST
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...DELAWARE BAY.

* WINDS...WEST TO NORTHWEST 15 TO 25 KT WITH OCCASIONAL GUSTS 35
  KT BEGINNING MONDAY EVENING AND POSSIBLY TO 40 KT THROUGH
  TUESDAY NIGHT.

* SEAS...3 TO 5 FEET ON LOWER DELAWARE BAY AND 2 TO 4 FEET ON
  UPPER DELAWARE BAY.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Nov 15, 8:47 PM EST, 6 hours 50 minutes earlier.

Area forecast discussion, Nov 15, 8:47 PM EST, 6 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
847 PM EST SAT NOV 15 2014

.SYNOPSIS...
HIGH PRESSURE OVER OUR AREA TONIGHT WILL SHIFT OFFSHORE SUNDAY. LOW
PRESSURE ALONG THE TEXAS GULF COAST WILL PROGRESS TO THE NORTHEAST.
MEANWHILE, A WARM FRONT IS FORECAST TO LIFT NORTHWARD INTO OUR
REGION ON MONDAY, THEN THE LOW AND A COLD FRONT ARE EXPECTED TO MOVE
THROUGH LATE MONDAY. COLD HIGH PRESSURE IS FORECAST TO FOLLOW FOR
TUESDAY AND WEDNESDAY, THEN ANOTHER COLD FRONT IS EXPECTED TO MOVE
THROUGH OUR REGION THURSDAY. HIGH PRESSURE SHOULD BUILD IN FOR
FRIDAY AND SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
HIGH PRESSURE CENTERED OVER EASTERN VIRGINIA AND NORTH CAROLINA THIS
EVENING WILL GRADUALLY SHIFT OFFSHORE TOWARD DAYBREAK SUNDAY.
MEANWHILE, AN UPPER-LEVEL JET WAS FROM OFFSHORE OF THE MID ATLANTIC
REGION TO THE CENTRAL PLAINS. AN UPPER-LEVEL TROUGH WAS FROM
SOUTH-CENTRAL CANADA TO THE MIDWEST AND INTO THE NORTHERN ROCKIES.
SOME SHORT WAVE ENERGY IS TRAVERSING THE OHIO/TENNESSEE VALLEY
AREAS, WHICH IS ALSO ASSISTING THE CLOUD DEVELOPMENT OUT THAT WAY.

OUR SENSIBLE WEATHER IS BEING DRIVEN BY SURFACE HIGH PRESSURE
OVERHEAD, HOWEVER THE FLOW WILL START TO BACK AND BECOME MORE
SOUTHWESTERLY OVERNIGHT WHICH WILL ALSO FEATURE THE AIRMASS ALOFT
MODIFYING A BIT. THIS WILL BE WEAK, AS THE MAIN WAA PUSH IS STILL
WELL TO OUR SOUTHWEST THIS EVENING. THE PRESENCE OF THE SHORT WAVES
WELL TO OUR WEST AND THE UPPER-LEVEL JET IN PLACE, WILL LEAD TO AN
INCREASE IN MID/HIGH CLOUDS OVERNIGHT.

THERE IS EXCELLENT RADIATIONAL COOLING CONDITIONS THIS EVENING /THE
LACK OF CLOUDS, LITTLE/NO WIND AND ALSO LOW DEW POINTS PRESENT/ WHICH
HAS RESULTED IN THE TEMPERATURES DROPPING RAPIDLY IN MANY AREAS SO
FAR. THEREFORE, THE HOURLY GRIDS WERE ADJUSTED AGAIN TO REFLECT THIS
AND THE LAMP/LAV GUIDANCE WAS USED TO HELP ASSIST. THE LOW
TEMPERATURES WERE ADJUSTED DOWN A LITTLE FOR SOME AREAS.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
THE HIGH WILL CONTINUE TO TRACK OFF THE COAST AS AN AREA OF LOW
PRES DEVELOPS IN THE GLFMEX. THE WMFNT ASSOCD WITH THIS LOW WILL
EXTEND NEWD TO THE TN VLY BY THE END OF THE PD. THE LATEST GUID
CONTINUES TO SLOW DOWN THE ONSET OF PRECIP AND WITH A VERY DRY AMS
IN PLACE (DEW POINTS CURRENTLY IN THE TEENS AND GRADUALLY WORKING
THEIR WAY INTO THE 20S)....IT WILL TAKE A WHILE FOR THE COLUMN TO
MOISTEN. AS A RESULT, HAVE KEPT THE FCST FOR SUN DRY, THOUGH CAN
NOT RULE OUT SOME LOW POPS BY THE END OF THE PD, ESPECIALLY S AND
W. CONFIDENCE WAS LOW ENOUGH NOW TO NOT INCLUDE THEM ATTM. TEMPS
WILL REBOUND NICELY ON SUN AND WILL BE 5-10 DEGREES WARMER THAN
TODAY ON INCREASING SWLY FLOW, WHICH WILL PLACE TEMPS IN THE MID-
UPPER 40S. HOWEVER, THIS WILL STILL BE ABOUT 10 DEGREES BELOW
NORMAL FOR MID-NOVEMBER.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
SUNDAY EVENING SHOULD BEGIN WITH AN OVERCAST SKY. LIGHT
PRECIPITATION WILL START TO SPREAD INTO OUR REGION FROM THE
SOUTHWEST DURING THE EVENING HOURS. INITIALLY DRY AIR WILL BE IN
PLACE NEAR THE SURFACE. THE PRECIPITATION WILL COOL THE ATMOSPHERE
AND WE ARE ANTICIPATING LIGHT SNOW TO DEVELOP TO THE NORTHWEST OF
THE INTERSTATE 95 CORRIDOR AND A COLD LIGHT RAIN FROM THE
INTERSTATE 95 CORRIDOR SOUTHEASTWARD.

A WARM FRONT WILL LIFT TOWARD OUR REGION FROM THE SOUTH LATE ON
SUNDAY NIGHT. THE SURFACE FLOW IN EXPECTED TO BACK TOWARD THE
NORTHEAST TO SOUTHEAST QUADRANT. COLD AIR WILL REMAIN NEAR THE
SURFACE. HOWEVER, WARM AIR IS FORECAST TO BEGIN BUILDING OVERHEAD.
THE SNOW IN OUR NORTHWESTERN COUNTIES IS EXPECTED TO TRANSITION TO
SLEET, THEN TO RAIN AND FREEZING RAIN BY DAYBREAK ON MONDAY. SNOW
AND SLEET TOTALS ARE EXPECTED TO BE MAINLY AN INCH OR LESS WITH
THE GREATEST ACCUMULATIONS IN THE ELEVATED TERRAIN.

WE CONTINUE TO EXPECT A FREEZING RAIN EVENT ACROSS THE POCONOS
AND NORTHWESTERN NEW JERSEY AND PERHAPS IN PARTS OF THE LEHIGH
VALLEY FROM LATE SUNDAY NIGHT INTO MONDAY MORNING. TRAPPED COLD
AIR WILL LINGER IN THOSE AREAS ALONG WITH TEMPERATURES NEAR OR
JUST BELOW FREEZING. WE MAY EVENTUALLY NEED TO ISSUE AN ADVISORY
FOR THOSE LOCATIONS. SOME SPOTS COULD RECEIVE UP AROUND A QUARTER
INCH OF ICE BASED ON THE LATEST GUIDANCE.

A LOW LEVEL SOUTHWESTERLY JET IS FORECAST TO SET UP OVER THE
COASTAL PLAIN AND ALONG THE COAST ON MONDAY. IT SHOULD CONTINUE TO
DRAW MOISTURE AND WARM AIR OVER OUR REGION. IT WILL LIKELY ERODE
ANY REMAINING COLD AIR FROM THE COASTAL PLAIN AND FROM MUCH OF
SOUTHEASTERN PENNSYLVANIA AND CENTRAL NEW JERSEY. HOWEVER, IT MAY
REMAIN JUST ABOVE FREEZING IN THE POCONOS AND IN PARTS OF
NORTHWESTERN NEW JERSEY.

THE PRECIPITATION EVENT WILL BE ALL RAIN FROM THE INTERSTATE 95
CORRIDOR SOUTHEASTWARD. THE WARMING WILL ALLOW THE FREEZING RAIN
TO CHANGE TO RAIN IN OUR NORTHWESTERN COUNTIES DURING THE COURSE
OF MONDAY MORNING. LIQUID PRECIPITATION TOTALS FOR THE EVENT ARE
FORECAST BE BE MOSTLY BETWEEN A HALF INCH AND AN INCH. WHILE
WIDESPREAD FLOODING IS NOT EXPECTED, LOCALIZED PONDING OF WATER IS
LIKELY IN AREAS OF POOR DRAINAGE, ESPECIALLY WHERE LEAVES AND
OTHER DEBRIS ARE BLOCKING STORM DRAINS.

THE BACK EDGE OF THE PRECIPITATION WILL BEGIN PUSHING OFF THE
COAST ON MONDAY EVENING, AS LOW PRESSURE MOVES TO OUR NORTHEAST
PULLING A COLD FRONT OFF THE COAST. COLD AIR WILL BEGIN TO BUILD
INTO OUR REGION FROM THE WEST AND THE RAIN MAY CHANGE BACK TO
FREEZING RAIN AND/OR SNOW BRIEFLY BEFORE ENDING ON MONDAY EVENING
IN OUR NORTHWESTERN COUNTIES. ANY ADDITIONAL ICE OR SNOW
ACCUMULATION SHOULD BE NEGLIGIBLE.

THE MAXIMUM TEMPERATURE FORECAST FOR MONDAY IS QUITE CHALLENGING.
THERE WILL LIKELY BE QUITE A SPREAD ACROSS OUR FORECAST AREA. WE
ARE EXPECTING HIGHS IN THE MIDDLE 30S IN THE POCONOS WITH
TEMPERATURES POSSIBLY CLIMBING INTO THE 60S IN FAR SOUTHERN NEW
JERSEY AND IN SOUTHERN DELAWARE.

STRONG COLD ADVECTION IS ANTICIPATED IN THE WAKE OF THE SYSTEM
FOR MONDAY NIGHT AND TUESDAY. SOME CLEARING IS EXPECTED. HOWEVER,
SCATTERED SNOW FLURRIES ARE POSSIBLE IN OUR NORTHWESTERN COUNTIES.

DRY WEATHER AND HIGH PRESSURE ARE FORECAST FOR TUESDAY NIGHT
THROUGH WEDNESDAY NIGHT. A COLD FRONT IS EXPECTED FOR THURSDAY. IT
SHOULD HAVE LITTLE MOISTURE ASSOCIATED WITH IT, SO WE ARE NOT
ANTICIPATING ANY PRECIPITATION AT THAT TIME. ANOTHER AREA OF HIGH
PRESSURE SHOULD FOLLOW FOR FRIDAY AND SATURDAY.

TEMPERATURES WILL LIKELY REMAIN WELL BELOW NORMAL FOR THE PERIOD
FROM TUESDAY THROUGH SATURDAY.

&&

.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

OVERNIGHT...VFR, WITH AN INCREASE IN MID TO HIGH LEVEL CLOUDS.
WEST-NORTHWEST WINDS AROUND 5 KNOTS, TURNING SOUTHWEST THEN LIGHT
AND VARIABLE OR CALM.

SUNDAY...VFR WITH CEILINGS MAINLY AT OR ABOVE 8,000 FEET. LIGHT AND
VARIABLE OR CALM WINDS, BECOMING SOUTHWESTERLY UP TO 10 KNOTS.

OUTLOOK...
SUNDAY NIGHT...CONDITIONS LOWERING FROM VFR TO MVFR AND IFR AS
RAIN DEVELOPS. A WINTRY MIX IS POSSIBLE AT THE ONSET AT KRDG AND
KABE.

MONDAY...MVFR AND IFR IN RAIN.

MONDAY NIGHT...CONDITIONS IMPROVING FROM MVFR AND IFR TO VFR AS
DRY AIR BUILDS INTO OUR REGION FROM THE WEST.

TUESDAY...MAINLY VFR WITH A GUSTY WEST WIND.

TUESDAY NIGHT THROUGH THURSDAY...MAINLY VFR.

&&

.MARINE...
NO MARINE FLAGS ARE ANTICIPATED THRU THE NEAR AND SHORT TERM PDS
WITH HIGH PRESSURE MOVG EWD AND OVER THE WATERS. SWLY FLOW WILL
GRADUALLY INCREASE AND THIS WILL CAUSE BOTH WIND AND SEAS TO
SLOWLY INCREASE. BY THE END OF THE PD, SEAS COULD BE CLOSE TO 4
FT, WITH WIND AROUND 20 KTS.

OUTLOOK...
SUNDAY NIGHT INTO MONDAY...NO MARINE HEADLINES ARE ANTICIPATED.

MONDAY NIGHT INTO TUESDAY NIGHT...GALE FORCE WIND GUSTS FROM THE
WEST AND NORTHWEST ARE POSSIBLE.

WEDNESDAY INTO THURSDAY...SMALL CRAFT ADVISORY CONDITIONS ARE
POSSIBLE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GORSE/IOVINO
NEAR TERM...GORSE
SHORT TERM...NIERENBERG
LONG TERM...IOVINO
AVIATION...GORSE/IOVINO
MARINE...IOVINO/NIERENBERG
Hazardous weather outlook, Nov 15, 4:04 PM EST, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
404 PM EST SAT NOV 15 2014

NJZ001-007>010-PAZ054-055-060>062-105-162115-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-UPPER BUCKS-
404 PM EST SAT NOV 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WINTRY MIX OF PRECIPITATION IS EXPECTED FROM SUNDAY NIGHT INTO
MONDAY MORNING. SNOW ACCUMULATIONS UP TO AROUND AN INCH ARE
POSSIBLE IN THE ELEVATED TERRAIN. ICE ACCUMULATIONS UP TO AROUND A
QUARTER INCH ARE POSSIBLE, ESPECIALLY IN PARTS OF THE POCONOS AND
NORTHWESTERN NEW JERSEY. ANY ACCUMULATION OF ICE WILL CREATE
HAZARDOUS TRAVEL CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-101>104-106-
162115-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER BUCKS-
404 PM EST SAT NOV 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-162115-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
404 PM EST SAT NOV 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GALE FORCE WIND GUSTS FROM THE WEST AND NORTHWEST ARE EXPECTED
FROM MONDAY NIGHT INTO TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 3:37 AM ESTSmall Craft AdvisoryPHI12 hr
Nov 16, 3:49 AM ESTWinter Weather AdvisoryPHISussex30 hr
Nov 16, 3:36 PM ESTGale WarningPHI62 hr

Nearby

Gale Watches in New Jersey, 2014Every gale watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.